I was diagnosed with lyme (positive IGM, negative IGG). I read the article that said that a positive IGG is the real marker?
Anyways, I am with a lyme doctor and just started IV Rocefrin this week. Prior to that I was on Biaxin for 2 1/2 weeks and prior to that Bicillin injections for 2 weeks. I had an increase of symptoms with the Bicillin, horrible, freaky brain fog. On Biaxin, more frequent headaches and then more weakness in my arms esp. my fingers. Now on IV I have the same weakness, increase in vibration/tingling all over my face, my legs, my hands. Also, horrible increase in anxiety since the bicillin injections. My symptoms have been neurological - tingling, numbness, vibration, muscle twitching, headaches, neckaches. I had all the neurological tests MRI head/neck and lower back, EMG.
Question, I feel like I am getting worse since being treated. How do I know if this is normal for lyme patients? Is it the herx or am I not really responding to treatment? I feel like I've got toxicity going on in my body. Add to it all the info. you read and it makes you question everything.
Any input/advice would be helpful.